# SDR REXA200500118

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 1,228 hours, 916 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  COMPLIED WITH AD 98-20-01.  NO DISCREPANCIES NOTED.  UNDER 72 HOURS FLAP WATCH.
